| Model Number |
PM700 |
| Medical Device Problem Codes |
Difficult to Insert (1316); Noise, Audible (3273)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/23/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: product analysis :evaluation determined that device is noisy and the are no issues with locking/unlocking the attachment on the collet.The likely cause of failure could not able determined.It was noted that the swivel connector came out stuck into the motor due the balls out of position.The knuckle is deeply dented and the connector has been damaged for being able to unscrew it from the motor.It was also noted that the collet's depth is out of specification.The green hose and high pressure hose is porous and need to be replaced.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Repair request initiated for device with the report of noise and difficulty with assembly.It was reported there was no patient invo lvement.